# SDR AT9900841

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT AFT BULKHEAD RIGHT HAND PANEL WAS CORRODED.  REMOVED CORROSION FROM STRAP MATT LOSS OF 50 PERCENT OUT OF LIMITS.  FABRICATED STRAP, TREATED, PRIMED IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 53-01 FIGURE 1.
